# SDR SWAA2020121432639

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR 5L AND STR 6L FWD GALLEY AND LAV.  PERFORMED REPAIR ON FRAME BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV, IAW SRM B737-700 53-10-07-2R-1 FOR INSPECTION SEE TLD NR T080506.
